Purely sequential bounded-risk point estimation of the negative binomial mean under various loss functions: one-sample problem
Author
Abstract
Suggested Citation
DOI: 10.1007/s10463-017-0620-2
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- Makoto Aoshima & Kazuyoshi Yata, 2010. "Asymptotic second-order consistency for two-stage estimation methodologies and its applications," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 62(3), pages 571-600, June.
- Mukhopadhyay N. & Duggan W.T., 2001. "A Two-Stage Point Estimation Procedure For The Mean Of An Exponential Distribution And Second-Order Results," Statistics & Risk Modeling, De Gruyter, vol. 19(2), pages 155-172, February.
Citations
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
Cited by:
- Jun Hu, 2021. "Improving Hall’s Accelerated Sequential Procedure: Generalized Multistage Fixed-Width Confidence Intervals for a Normal Mean," Methodology and Computing in Applied Probability, Springer, vol. 23(3), pages 823-835, September.
- Hwang, Leng-Cheng, 2020. "A robust two-stage procedure for the Poisson process under the linear exponential loss function," Statistics & Probability Letters, Elsevier, vol. 163(C).
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- Nitis Mukhopadhyay & Tumulesh K. S. Solanky, 2012. "On Two-Stage Comparisons with a Control Under Heteroscedastic Normal Distributions," Methodology and Computing in Applied Probability, Springer, vol. 14(3), pages 501-522, September.
- Kazuyoshi Yata & Makoto Aoshima, 2012. "Inference on High-Dimensional Mean Vectors with Fewer Observations Than the Dimension," Methodology and Computing in Applied Probability, Springer, vol. 14(3), pages 459-476, September.
- Uno, Chikara, 2013. "Asymptotic theory for a two-stage procedure in sequential interval estimation of a normal mean," Statistics & Probability Letters, Elsevier, vol. 83(5), pages 1420-1423.
More about this item
Keywords
Linex loss; CV approach; First-order asymptotic efficiency; First-order asymptotic risk efficiency; Migrating woodlarks data; Over-dispersed count data; Squared error loss; Statistical ecology; Weed count data; Bird sanctuary data;All these keywords.
Statistics
Access and download statisticsCorrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:70:y:2018:i:5:d:10.1007_s10463-017-0620-2. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Sonal Shukla or Springer Nature Abstracting and Indexing (email available below). General contact details of provider: http://www.springer.com .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.